# SDR CALA2017090103016

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 93,663 hours, 25,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR ENGAGEMENT LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARMED POSITION.   LIGHT FLICKERS ON AND OFF SECURED LIGHT ASSY CYCLED ARM-DISARM SEVERAL TIMES, CKS NORMAL ON GRD.
